# SDR REXA2019050100581

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 13,423 hours, 9,231 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[IN REFERENCE NRC 88] INITIAL INSPECTION: CORROSION ON STR 25R BETWEEN FS333 TO FS349. (E/E) (TCI: 100-09, 09E4, 09E5) SUMMARY: LEVEL CORROSION 2. STR 25R BETWEEN FS333 TO FS349 WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR. 6 AND SRM 51-42-21-001-001-A01 PAR. 6.
